Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother works very hard and sometimes she has terrible headaches. My aunt is a nurse and she told her that she should use paracetamol since it is the pain reliever with almost no side effects and without bad reactions to gastrointestinal system. But, my mother sometimes feels so bad that paracetamol can’t help and she takes ibuprofen after. I don’t know if this could harm her. Can you take ibuprofen and paracetamol together?

Loading...

Hi! Well as I know there is no harmful interaction between ibuprofen and paracetamol. Your aunt was right; you should always choose paracetamol first. If your mother takes paracetamol first and then she takes ibuprofen after some time I don’t think any negative reactions could occur. But, I think she should talk with her doctor since paracetamol is not working for her and she probably needs something stronger and it is always the best to avoid taking unnecessary medicines.


Reply

Loading...

In the case of a fever in an adult woman with headache etc is it best to use paracetemol for the pain and ibuprofen for the temperature?
Reply

Loading...

I think that the ibuprofen would help with both the headache and with the fever. As mentioned before, it may be a pretty bad idea to take both together so take care. I don't think that it should be too harmful if you do. It might be a good idea to check out the interaction with your doctor or pharmacist just to be sure that you aren't putting yourself at risk. Keep us posted on what your doctor says.
Reply

Loading...

They should be fine to take together. Read the instructions first. Go to a pharmacy and ask a pharmacist about both of the different types, or maybe try a different brand of paracetamol if one isn't working. Also there's others like Tylenol, or tell your mother to go to the doctor, maybe get a prescription for something stronger. Paracetamol doesn't work for me, so if it isn't working for her, then don't take it anymore.
Reply

Loading...